MathSciNet Relay Station
MathSciNet bibliographic data
MR2221255 (2007e:58047) 58J45 (35J15 42B25 46E35 83C05)
Klainerman, S.; Rodnianski, I. Sharp trace theorems for null hypersurfaces on Einstein metrics with finite curvature flux. Geom. Funct. Anal. 16 (2006), no. 1, 164–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement